A system of partial differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 695-697
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a16,
author = {N. S. Berezkina and I. P. Martynov},
title = {A system of partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {695--697},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a16/}
}
N. S. Berezkina; I. P. Martynov. A system of partial differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 695-697. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a16/